| Model Number |
119110 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that no urine flow was observed on the day of use due to catheter blockage.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.Visual inspection of the sample noted no obvious visible defects.The catheter drainage lumen was flushed with methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and it was noted that the solution did not flow at all.The drainage lumen was cut to find extra silicone in the drainage lumen causing a complete blockage near the trifurcation.This does not meet the specification as "check for defects: excessive material (over fill), bubbles/voids, splits and/or blemishes.".A potential root cause for this failure could be ¿tooling misalignment¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description